# SDR AALA20040224

- Difficulty date: February 4, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347, ON THE BOTTOM SURFACE OF THE UPPER FLOORBEAM AT APPROXIMATELY RBL 73, HAD CORROSION IN AN AREA OF 0.8 INCHES BY 0.5 INCHES AND A DEPTH OF 0.026 AND WAS BEYOND SRM LIMITS.  BLENDED OUT CORROSION IN AN AREA OF 0.80 BY 0.50 INCHES MAXIMUM DEPTH OF 0.026 INCHES.  PARENT MATERIAL THICKNESS IS 0.090 INCHES.  TOTAL THICKNESS LOSS IS 28.9 PERCENT.  AREA ALODINED AND FINISHED WITH TWO COATS OF BMS10-11 PRIMER.  BLENDED AND FILLED WITH BMS5-95.
